MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DAKOTA; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION DAKOTA; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063905010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block a4: it was reported that the patient weight is 95.5 kg.Block h6: device code a0501 captures the reportable event of grasper detachment.Impact code f23 captures the reportable event of unexpected medical intervention.Impact code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
It was reported that a dakota retrieval basket was used during a lithotripsy procedure.During the procedure, after using a laser fiber, and a dakota basket to remove fragments, the basket broke.Reportedly, the distal basket was removed and a cystoscope advances per urethra to remove the broken basket fragments.The procedure was completed with no patient complications.

Brand Name
DAKOTA
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22508427
Report Number2124215-2025-47001
Device Sequence Number13077641
Product Code FFL
UDI-Device Identifier08714729937371
UDI-Public(01)08714729937371(17)280331(10)36203879
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063905010
Device Catalogue NumberM0063905010
Device Lot Number0036203879
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/15/2025
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite